Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

When is a manifold a leaf of some foliation?


Author: Jonathan D. Sondow
Journal: Bull. Amer. Math. Soc. 81 (1975), 622-624
MSC (1970): Primary 57D15
DOI: https://doi.org/10.1090/S0002-9904-1975-13764-5
MathSciNet review: 0365591
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Browder and J. Levine, Fibering manifolds over a circle, Comment. Math. Helv. 40 (1966), 153-160. MR 33 #3309. MR 195104
  • 2. Hans Freudenthal, Über die Enden topologischer Räume und Gruppen, Math. Z. 33 (1931), no. 1, 692–713 (German). MR 1545233, https://doi.org/10.1007/BF01174375
  • 3. G. Reeb, Sur certains propriétés topologiques des variétés feuilletées, Actualités Sci. Indust., no. 1183, = Publ. Inst. Math. Univ. Strasbourg 11, Hermann, Paris, 1952, pp. 91-154, 157-158. MR 14, 1113. MR 55692

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57D15

Retrieve articles in all journals with MSC (1970): 57D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13764-5

American Mathematical Society